# SDR SWIA201333292

- Difficulty date: April 23, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 31,785 hours, 43,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE F/A SEAT IS BURNED OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
